# SDR AUS20011135

- Difficulty date: October 23, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03601018
- Condition: Failed
- Location: Starter Gen
- Part time: 579 cycles
- Component: Starter Gen, Learsiegler
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) STARTER-GENERATOR BEARINGS FAILED.
